MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SAFIRE¿ TX BI-DIRECTIONAL ABLATION CATHETER 8 MM TIP UNIVERSAL TEMPERATURE MONIT; CATHETER, PERCUTANEOUS CARDIAC ABLATION

ST. JUDE MEDICAL, INC. SAFIRE¿ TX BI-DIRECTIONAL ABLATION CATHETER 8 MM TIP UNIVERSAL TEMPERATURE MONIT; CATHETER, PERCUTANEOUS CARDIAC ABLATION
Model Number 402840
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturing ref: 2184149-2018-00138.During an atrial ventricular node ablation, the ablation signals and radiofrequency data were unable to be seen from the ampere generator and the procedure was cancelled.The cables were reconnected, the generator selection was verified, and the patches were confirmed to be connected to the patient with no resolution.The procedure was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The catheter met specifications for electrical testing and no functional anomalies were noted during the ablation simulation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported signal, rf data display issue, and subsequent procedure cancellation remains unknown.

Brand Name
SAFIRE¿ TX BI-DIRECTIONAL ABLATION CATHETER 8 MM TIP UNIVERSAL TEMPERATURE MONIT
Common Device Name
CATHETER, PERCUTANEOUS CARDIAC ABLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key7819776
Report Number2030404-2018-00064
Device Sequence Number2447126
Product Code OAD
UDI-Device Identifier05414734300162
UDI-Public05414734300162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number402840
Device Catalogue Number402840
Device Lot Number6458647
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer10/05/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WORKMATE CLARIS SYSTEM; WORKMATE¿ CLARIS¿ SYSTEM
Outcome Attributed to Adverse Event Other;